Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2022 | Journal Article | LibreCat-ID: 45849
Mahmood Y, Meier A. Parameterised complexity of model checking and satisfiability in propositional dependence logic. Annals of Mathematics and Artificial Intelligence. 2022;90(2-3):271-296. doi:10.1007/s10472-021-09730-w
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 3037
Alt H, Behrends B, Blömer J. Approximate matching of polygonal shapes. Annals of Mathematics and Artificial Intelligence. 1995;13(3).
LibreCat